RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krivosheev, Aleksandr Sergeevich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 33

Number of views:
This page:3712
Abstract pages:9957
Full texts:2904
References:1372
Professor
Doctor of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

http://www.mathnet.ru/eng/person8861
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/293296

Publications in Math-Net.Ru
2018
1. O. A. Krivosheeva, A. S. Krivosheev, “Singular points for the sum of a series of exponential monomials”, Probl. Anal. Issues Anal., 7(25):special issue (2018),  72–87  mathnet  isi  elib
2017
2. O. A. Krivosheyeva, A. S. Krivosheyev, “A representation of functions from an invariant subspace with almost real spectrum”, Algebra i Analiz, 29:4 (2017),  82–139  mathnet  mathscinet  elib; St. Petersburg Math. J., 29:4 (2018), 603–641  isi  scopus
3. A. S. Krivosheev, A. F. Kuzhaev, “On one Leontiev-Levin theorem”, Ufimsk. Mat. Zh., 9:3 (2017),  89–101  mathnet  elib; Ufa Math. J., 9:3 (2017), 87–99  isi  scopus
2016
4. A. I. Abdulnagimov, A. S. Krivosheyev, “Properly distributed subsets in complex plane”, Algebra i Analiz, 28:4 (2016),  1–46  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:4 (2017), 433–464  isi  scopus
5. A. S. Krivosheev, O. A. Krivosheeva, “Fundamental Principle and a Basis in Invariant Subspaces”, Mat. Zametki, 99:5 (2016),  684–697  mathnet  mathscinet  elib; Math. Notes, 99:5 (2016), 685–696  isi  scopus
6. A. I. Abdulnagimov, A. S. Krivoshyev, “Representation of analytic functions”, Ufimsk. Mat. Zh., 8:4 (2016),  3–23  mathnet  mathscinet  elib; Ufa Math. J., 8:4 (2016), 3–23  isi  scopus
2015
7. A. S. Krivosheev, O. A. Krivosheyeva, “A basis in invariant subspace of entire functions”, Algebra i Analiz, 27:2 (2015),  132–195  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:2 (2016), 273–316  isi  scopus
8. O. A. Krivosheeva, A. S. Krivosheev, “Singular points of the sum of a Dirichlet series on the convergence line”, Funktsional. Anal. i Prilozhen., 49:2 (2015),  54–69  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 49:2 (2015), 122–134  isi  elib  scopus
9. A. I. Abdulnagimov, A. S. Krivoshyev, “Properly distributed subsequence on the line”, Ufimsk. Mat. Zh., 7:1 (2015),  3–12  mathnet  mathscinet  elib; Ufa Math. J., 7:1 (2015), 3–12  isi  scopus
2013
10. A. S. Krivosheev, O. A. Krivosheeva, “A basis in an invariant subspace of analytic functions”, Mat. Sb., 204:12 (2013),  49–104  mathnet  mathscinet  zmath  elib; Sb. Math., 204:12 (2013), 1745–1796  isi  elib  scopus
11. A. S. Krivosheyev, O. A. Krivosheyeva, “A closedness of set of Dirichlet series sums”, Ufimsk. Mat. Zh., 5:3 (2013),  96–120  mathnet  elib; Ufa Math. J., 5:3 (2013), 94–117
2012
12. O. A. Krivosheeva, A. S. Krivosheev, “A Criterion for the Fundamental Principle to Hold for Invariant Subspaces on Bounded Convex Domains in the Complex Plane”, Funktsional. Anal. i Prilozhen., 46:4 (2012),  14–30  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 46:4 (2012), 249–261  isi  elib  scopus
13. A. S. Krivosheyev, “An almost exponential sequence of exponential polynomials”, Ufimsk. Mat. Zh., 4:1 (2012),  88–106  mathnet
2010
14. A. S. Krivosheev, “Criterion of analytic continuability of functions in principal invariant subspaces on convex domains in $\mathbb C^n$”, Algebra i Analiz, 22:4 (2010),  137–197  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:4 (2011), 615–655  isi  scopus
15. O. A. Krivosheyeva, A. S. Krivosheyev, “The fundamental principle for invariant subspaces”, Ufimsk. Mat. Zh., 2:4 (2010),  58–73  mathnet  zmath  elib
16. A. S. Krivosheyev, “Basis is broken by relatively small groups”, Ufimsk. Mat. Zh., 2:2 (2010),  67–89  mathnet  zmath  elib
17. A. S. Krivosheyev, “An almost exponential basis”, Ufimsk. Mat. Zh., 2:1 (2010),  87–96  mathnet  zmath  elib
2009
18. A. S. Krivosheyev, “The invariant subspaces in convex domains in $\mathbb C^n$”, Ufimsk. Mat. Zh., 1:3 (2009),  65–86  mathnet  zmath  elib
19. A. S. Krivosheyev, “The invariant subspaces in convex domains in $\mathbb C^n$”, Ufimsk. Mat. Zh., 1:2 (2009),  53–74  mathnet  zmath  elib
2004
20. A. S. Krivosheev, “A fundamental principle for invariant subspaces in convex domains”, Izv. RAN. Ser. Mat., 68:2 (2004),  71–136  mathnet  mathscinet  zmath; Izv. Math., 68:2 (2004), 291–353  isi  scopus
21. A. S. Krivosheev, “A criterion for analytic continuation of functions from invariant subspaces in convex domains of the complex plane”, Izv. RAN. Ser. Mat., 68:1 (2004),  43–78  mathnet  mathscinet  zmath; Izv. Math., 68:1 (2004), 43–76  isi  scopus
2003
22. A. S. Krivosheev, S. N. Gantsev, “Solvability of systems of nonhomogeneous convolution equations in convex domains in $\mathbb C^1$”, Algebra i Analiz, 15:6 (2003),  48–73  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:6 (2004), 847–865
2002
23. A. S. Krivosheev, S. N. Gantsev, “On generators in ideals of entire functions of finite order and type on the plane”, Sibirsk. Mat. Zh., 43:5 (2002),  1046–1063  mathnet  mathscinet  zmath; Siberian Math. J., 43:5 (2002), 843–857  isi
2001
24. A. S. Krivosheev, “Interpolation with estimates in $\mathbb C^n$ and its applications”, Mat. Sb., 192:9 (2001),  39–84  mathnet  mathscinet  zmath; Sb. Math., 192:9 (2001), 1297–1340  isi  scopus
2000
25. A. S. Krivosheev, “Regular growth of systems of functions and systems of non-homogeneous convolution equations in convex domains of the complex plane”, Izv. RAN. Ser. Mat., 64:5 (2000),  69–132  mathnet  mathscinet  zmath; Izv. Math., 64:5 (2000), 939–1001  isi  scopus
1999
26. A. S. Krivosheev, “A criterion for the uniqueness of supports of analytic functionals in the class of $n$-circular convex compact sets”, Izv. RAN. Ser. Mat., 63:2 (1999),  127–166  mathnet  mathscinet  zmath; Izv. Math., 63:2 (1999), 331–366  isi  scopus
1998
27. A. S. Krivosheev, “Analytic continuation of functions from invariant subspaces in convex domains of the complex space”, Izv. RAN. Ser. Mat., 62:2 (1998),  75–102  mathnet  mathscinet  zmath; Izv. Math., 62:2 (1998), 287–312  isi  scopus
1995
28. A. S. Krivosheev, “The Schauder basis in the solution space of a homogeneous convolution equation”, Mat. Zametki, 57:1 (1995),  57–71  mathnet  mathscinet  zmath  elib; Math. Notes, 57:1 (1995), 41–50  isi
1994
29. A. S. Krivosheev, “Representation of solutions of a nomegeneous convolution equation in convex domains of the space $C^n$”, Izv. RAN. Ser. Mat., 58:1 (1994),  71–91  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 44:1 (1995), 69–89  isi
1993
30. A. S. Krivosheev, “On indicators of entire functions and extension of solutions of a homogeneous convolution equation”, Mat. Sb., 184:8 (1993),  81–108  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 79:2 (1994), 401–423  isi
1992
31. A. S. Krivosheev, V. V. Napalkov, “Complex analysis and convolution operators”, Uspekhi Mat. Nauk, 47:6(288) (1992),  3–58  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:6 (1992), 1–56  isi
1991
32. A. S. Krivosheev, “On the uniqueness of supports of analytic functionals”, Izv. Akad. Nauk SSSR Ser. Mat., 55:6 (1991),  1171–1193  mathnet  mathscinet  zmath; Math. USSR-Izv., 39:3 (1992), 1129–1149  isi
1990
33. A. S. Krivosheev, “A criterion for the solvability of nonhomogeneous convolution equations in convex domains of the space $\mathbf C^n$”, Izv. Akad. Nauk SSSR Ser. Mat., 54:3 (1990),  480–500  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:3 (1991), 497–517

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019